Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The tabulation of Mathieu functions


Author: W. G. Bickley
Journal: Math. Comp. 1 (1945), 409-419
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1945-0012907-2
Corrigendum: Math. Comp. 2 (1946), 95-96.
Corrigendum: Math. Comp. 2 (1946), 63-64.
MathSciNet review: 0012907
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [M] J. O. Strutt, Lamésche, Mathieusche, und verwandte Funktionen in Physik und Technik, (Ergebnisse der Mathematik, v. 1, part 3), Berlin, 1932.
  • [E] T. Whittaker and G. N. Watson, Modern Analysis, Cambridge, University Press, fourth ed. 1927; Amer. reprint, 1943.
  • [E] G. C. Poole, Introduction to the Theory of Linear Differential Equations, Oxford, University Press, 1936.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1945-0012907-2
Article copyright: © Copyright 1945 American Mathematical Society